Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 121, NWS Pueblo, CO

July 1, 2016Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2016, 4:05 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 4:05 PM MDT (22:05 UTC)
Expired
Jul 1, 2016, 4:17 PM MDT
In force
12 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS55 KPUB 012205
SVRPUB
COC025-089-101-012300-
/O.NEW.KPUB.SV.W.0121.160701T2205Z-160701T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHWESTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 500 PM MDT

* AT 405 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  SOUTHWEST OF FOWLER...OR 29 MILES SOUTHEAST OF PUEBLO...MOVING
  NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FOWLER...ORDWAY...MANZANOLA...OLNEY SPRINGS...BOONE...SUGAR CITY...
  CROWLEY...PUEBLO DEPOT AND AVONDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3787 10409 3799 10446 3844 10432 3826 10363
TIME...MOT...LOC 2205Z 232DEG 13KT 3799 10421 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
1 follow-up statement
475 
WWUS55 KPUB 012217
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT FRI JUL 1 2016

COC025-089-101-012227-
/O.CAN.KPUB.SV.W.0121.000000T0000Z-160701T2300Z/
OTERO CO-PUEBLO CO-CROWLEY CO-
417 PM MDT FRI JUL 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO...
NORTHEASTERN PUEBLO AND SOUTHWESTERN CROWLEY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3787 10409 3799 10446 3844 10432 3826 10363
TIME...MOT...LOC 2216Z 232DEG 13KT 3802 10416 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:39 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 1, 2:39 PM MDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
239 PM MDT FRI JUL 1 2016

.SHORT TERM...(This evening through Saturday)
Issued at 236 PM MDT Fri Jul 1 2016

Currently...

Very moist atmosphere over the region attm. Precip water values
running 175-200% of normal per morning sounding data. Dewpts across
the plains were mainly in the 60s with 50s in many mtns locations.
Wat vap imagery shows a well defined short wave over the 4 corners
region and it was moving northeast.

Rest of today/evening/tonight

Heavy rain potential is the primary concern. Latest runs of HRRR
continue to show locally heavy rain potential over parts of the
region for later this afternoon and evening. This looks realistic
given the combination high llvl moisture...increasing CAPE
values...and a llvl boundary moving towards the region which will
act as a focusing mechanism for heavy precip in the US-50 corridor
region/Pikes Peak region. Latest HRRR was showing several inches in
a few hours time period over the greater COS/PUB area. A closer
examination of this data indicates a 700 mb circulation is going to
form in the great Pueblo region and move only slowly east-
northeastward. This circulation will act to enhance to precip
potential over the region.

In addition...a few rotating storms will be possible today. CAPE is
obviously not an issue as values will likely exceed 3000 J/kg by late
this afternoon...however deep shear will only be modest. A couple of
issues that may enhance lower level mesocyclone development will
be the boundary extending e-w across the US-50 corridor and the
rather stout 30-40 knt sw 700 mb winds overlaying a surface
easterly flow. This combination...if it does develop...will allow
for favorable llvl shear to exist over the region which would
enhance potential tornado development. One concern which bodes
against the TOR threat...as noted by chatting with the SPC....will
be instability aloft which does not favor rapid storm growth.

Heavy rain potential will move over the far east plains by later
this evening...with the brunt of it likely to remain north of the us-
50 corridor. showers will be possible over the remainder of the
region.

Tomorrow...

trough axis will be to our east and NW flow at mid lvls will be
over the region. A bit more stable air will be over the region and
believe the best potential for any locally heavy rain during the
afternoon will remain over the mtns. Max temps will be a bit cooler
with reading 2-3F cooler than today. \/Hodanish

.LONG TERM...(Saturday night through Friday)
Issued at 236 PM MDT Fri Jul 1 2016

Saturday night through Monday...Unsettled conditions will continue
across the state over the weekend. Latest models show one upper
shortwave exiting the state by midday Sunday, with another
disturbance then crossing on Monday which will continue enhanced
convection chances. However, available llvl moisture starts to thin
a bit starting Sunday and even more so on Monday, so heavy pcpn
potential will not be on tap as it was Fri and Sat. Look for gradual
warming each day, with max temps climbing into the 80s to lower 90s
by Mon. Mild nights will persist with min temps in the upper 40s to
around 60 F each night.

Tuesday through Friday...EC and GFS models all point to the upper
ridge of high pressure trying to build back into the Desert SW,
while an upper trough strengthens over British Columbia and the
Pacific NW. The GFS model hints at a monsoon-like plume of moisture
getting drawn up by increasing SW flow over the 4 Corners, while the
EC paints a more westerly zonal flow with ocnl shortwaves in the
northern stream increasing shower chances for the forecast area.
Regardless of which solution one chooses, the end result is warming
conditions with a continued diurnal shot for isolated to scattered
aftn and eve convection for the mts, and isolated convection for the
adjacent plains each day. Look for max temps to climb into the 90s
to near 100 F for the plains, and into the 80s for the high valleys.
Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 236 PM MDT Fri Jul 1 2016

for kcos and kpub...

main concern will be locally heavy rain later this afternoon and
evening. Periods of ifr due to low cigs and heavy precip will be
possible. Later tonight we may have some low stratus but nw flow at
llvls is expected to pick up and this will decrease the threat of
low stratus...especially late tonight and tomorrow morning.

VFR is likely tomorrow. We may see some tsra late in the day.

kals...

scattered showers/tsra likely this afternoon and tomorrow afternoon
with brief pds of mvfr psbl. Also...with southerly flow in the
valley tonight...some low cigs will be possible causing ifr
conditions.

&&

.PUB Watches/Warnings/Advisories...
Flash Flood Watch until midnight MDT tonight for COZ076>086-089-
093-095>098.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 1, 2:20 PM MDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
220 PM MDT FRI JUL 1 2016

COZ058>089-093>099-022030-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
220 PM MDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE REGION THIS AFTERNOON AND EVENING. THE GREATEST CONCENTRATION
OF STORMS WILL BE ALONG THE ENTIRE U5-50 CORRIDOR AND THE PIKES
PEAK REGION. HEAVY RAIN IS LIKELY WITH THE STORMS TODAY...AND
FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON
AND EVENING. HAIL UP TO THE SIZE OF PING PONG BALLS WILL BE
POSSIBLE ALONG WITH WIND GUSTS UP TO 60 MPH. A BRIEF TORNADO COULD
ALSO OCCUR. ALL STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED SATURDAY,
WITH LOCALLY HEAVY RAIN BEING A THREAT. BURN SCARS, URBAN AREAS
AND LOCATIONS THAT HAVE RECEIVED RECENT HEAVY RAIN WILL BE
PARTICULARLY VULNERABLE TO THE HEAVY RAIN THREAT.

DRIER WEATHER IS THEN EXPECTED BEGINNING SUNDAY, HOWEVER THERE WILL
STILL BE ENOUGH MOISTURE ACROSS THE AREA FOR DAILY THUNDERSTORM
CHANCES THROUGH THE COMING WEEK.  CHANCES FOR THUNDERSTORMS WILL BE
HIGHEST OVER AND NEAR THE HIGHER TERRAIN, AND DURING THE AFTERNOON
AND EVENING HOURS.

THE MAIN THREATS FROM ALL THUNDERSTORMS WILL BE LIGHTNING AND WIND
GUSTS UP TO 50 MPH, BUT SOME OF THE STRONGER STORMS WILL ALSO BE
CAPABLE OF PRODUCING SMALL HAIL. ON SATURDAY, THERE WILL BE THE
POTENTIAL FOR A COUPLE SEVERE STORMS OVER PORTIONS OF THE
SOUTHEAST PLAINS, WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND
GUSTS AROUND 60 MPH BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEASTERN COLORADO.

34/27

In the hours before

Local storm report, Jul 1, 2:07 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
06/30/2016  M0.92 INCH       EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL FOR JUNE 30

&&

MOORE
Special weather statement, Jul 1, 2:09 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT FRI JUL 1 2016

COZ074-087-088-012045-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
209 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES UNTIL 245 PM MDT...

AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GULNARE...OR 18 MILES NORTHWEST OF TRINIDAD...MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR...BONCARBO AND GULNARE.

LAT...LON 3718 10477 3731 10493 3756 10473 3746 10424
TIME...MOT...LOC 2008Z 225DEG 38KT 3730 10479

HODANISH
Special weather statement, Jul 1, 2:23 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
223 PM MDT FRI JUL 1 2016

COZ079-080-086-087-012115-
WET MOUNTAINS ABOVE 10000 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
223 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUEBLO AND NORTH
CENTRAL HUERFANO COUNTIES UNTIL 315 PM MDT...

AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF
PUEBLO...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RYE AND COLORADO CITY.

LAT...LON 3775 10502 3798 10496 3819 10472 3798 10439
TIME...MOT...LOC 2022Z 241DEG 17KT 3796 10482

HODANISH
Special weather statement, Jul 1, 2:44 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT FRI JUL 1 2016

COZ088-012130-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
244 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
330 PM MDT...

AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF AGUILAR...OR 18 MILES NORTH OF TRINIDAD...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS
COUNTY.

LAT...LON 3731 10446 3745 10462 3774 10439 3752 10409
TIME...MOT...LOC 2044Z 227DEG 15KT 3744 10448

HODANISH
Local storm report, Jul 1, 3:40 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
340 PM MDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             7 E COLORADO CITY       37.95N 104.72W
07/01/2016  M1.25 INCH       PUEBLO             CO   TRAINED SPOTTER

            TREES STRIPPED OF LEAVES. STANDING WATER IN FIELDS.
            CEDARWOOD ROAD FLOODED TO SEVERAL INCHES.

0305 PM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.72W
07/01/2016  M2.18 INCH       PUEBLO             CO   TRAINED SPOTTER

            TREES STRIPPED OF LEAVES. STANDING WATER IN FIELDS.
            CEDARWOOD ROAD FLOODED TO SEVERAL INCHES.

&&

RMG
Special weather statement, Jul 1, 3:42 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT FRI JUL 1 2016

COZ093-094-097-012215-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
342 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 415 PM MDT...

AT 341 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HIGBEE...OR 20 MILES SOUTH OF NORTH LA JUNTA...MOVING NORTH AT
20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGBEE.

LAT...LON 3762 10322 3761 10365 3791 10359 3792 10306
TIME...MOT...LOC 2141Z 184DEG 16KT 3770 10340

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:05 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Jun 30, 8:09 PM MDTFlash Flood WarningPUBBaca, Prowers111 min
Jul 1, 9:47 AM MDTFlash Flood WatchPUBBent, Crowley, Custer, El Paso, Fremont, Huerfano and 5 more14 hr
Jul 1, 2:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 1, 2:23 PM MDTSpecial Weather StatementPUBPueblo52 min
Jul 1, 2:40 PM MDTSevere Thunderstorm WarningPUBPueblo35 min
Jul 1, 2:44 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jul 1, 3:07 PM MDTSevere Thunderstorm WarningPUBPueblo38 min
Jul 1, 3:35 PM MDTAreal Flood AdvisoryPUBHuerfano, Pueblo115 min
Jul 1, 3:37 PM MDTSevere Thunderstorm WarningPUBPueblo38 min
Jul 1, 3:42 PM MDTSpecial Weather StatementPUBBent33 min
Jul 1, 4:09 PM MDTSpecial Weather StatementPUBBent51 min
Jul 1, 4:13 PM MDTSevere Thunderstorm WarningPUBBent, Otero40 min
Jul 1, 4:28 PM MDTSpecial Weather StatementPUBFremont47 min
Jul 1, 4:34 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jul 1, 4:54 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 1, 4:59 PM MDTSpecial Weather StatementPUBBent46 min
Jul 1, 5:02 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 1, 5:10 PM MDTFlash Flood WarningPUBBent3 hr
Jul 1, 5:13 PM MDTSpecial Weather StatementPUBKiowa32 min
Jul 1, 5:14 PM MDTSpecial Weather StatementPUBBent31 min
Jul 1, 5:21 PM MDTSevere Thunderstorm WarningPUBBent54 min
Jul 1, 5:26 PM MDTTornado WarningPUBBent34 min
Jul 1, 5:30 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jul 1, 5:55 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.